# SDR SWAA2016070553393

- Difficulty date: June 24, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 35,304 hours, 20,689 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: IC0783
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED ALONG INBOARD EDGE OF RIB STA 184.70, 9.5" FORWARD OF AFT EDGE OF SKIN.  REPAIRED SKIN IAW EA.
